# SDR AALA201707279012

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 28,178 hours, 10,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367160100800
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOTS ON CABIN CENTER FLOORBOARD 251AF.  REPAIRED THE FLOOR PANEL DWG 53-02-00-2, REPAIR 2, SRM 53-02-00-300-010, AND AMM 53-42-400-001-A.
